# SDR AALA202201072354

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 68,481 hours, 25,994 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lug
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR HARD TO OPEN FROM INSIDE, TOP LUG DOESN'T RETRACT ALL THE WAY. ADJUSTED FLIGHT DECK DOOR LUGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
